Wildness in the product groups

Volume 164 / 2000

G. Hjorth Fundamenta Mathematicae 164 (2000), 1-33 DOI: 10.4064/fm-164-1-1-33

Abstract

Non-abelian Polish groups arising as countable products of countable groups can be tame in arbitrarily complicated ways. This contrasts with some results of Solecki who revealed a very different picture in the abelian case.

Authors

  • G. Hjorth

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image